Approximation of the Summation-Integral-Type $q$ -Szász-Mirakjan Operators

Zeng, Xiao-Ming, Ren, Mei-Ying . Abstract and Applied Analysis 2012. 2012 (614810) :-

Locate this article in:

Bibtex

@article{CIS-316475,
  Author = {Zeng, Xiao-Ming and Ren, Mei-Ying},
  Title = {Approximation of the Summation-Integral-Type $q$ -Szász-Mirakjan Operators},
  Journal = {Abstract and Applied Analysis},
  Volume = {2012},
  Number = {614810},
  Year = {2012},
  Pages = {--},
  Keywords = {}
}

Similar articles